Aa
Aa
A
A
A
Close
Avatar universal

rashes

I have completed my treatment for Hep C and the rash on my ankles looks like someone burned me with a car cigarette lighter! With the blisters and itching. Any suggestions for relief? I have been done with treatments for three weeks. Hep C free! as of now,. As everyone knows I'm still miserable!
6 Responses
Sort by: Helpful Oldest Newest
2059648 tn?1439766665
That could be related to treatment or maybe it's not related at all.  You need to see a doctor and have it looked at.  Bacterial and staph infections are something you should really watch for after treatment.  Your body has just fought a was against Hepatitis C.  Keep everything really clean and bacteria down from every source.   If I had the rash your explaining I would see a doctor and get a prescription to fight off the cause and possible infection.
This is what I have learned from my post treatment experience.

Helpful - 0
4113881 tn?1415850276
Im 3 months post treatment. I had developed psoriasis and a rash during treatment and saw a dermatologist who prescribed all kinds of creams. A month after treatment I still had the skin issues do he tried me on a steroid spray called Clobex...The rash is now completely gone and where I had psoriasis there is only scars.

You need to see a dermatologist.

Helpful - 0
Avatar universal
every time I saw the doctor I would beg them to help me with the rashes.  benadryl or cortisone would all they would tell me or stop the treatments.  I just dont trust the doctors to help me. Just not sure what to do or where to go. its like one doctor wont help because I am under another doctors care.
Helpful - 0
2059648 tn?1439766665
Ask for a referral to an immunologist.  Many people don't like the reference that Hepatitis C treatment is chemotherapy.  If you look up chemotherapy you
will have a better understanding of post treatment issues.  "Chemocare.com"
is a very good site.  Look up interferon on that site and find its listed in chemotherapy drugs.  

Hepatitis C and Cancer Chemotherapy Survivor

Helpful - 0
2059648 tn?1439766665
When you go to "Chemocare.com" click on the tab that says managing side  effects.  Then go to "skin".  Go to the very bottom and see that you should contact your doctor when your skin blisters.

DWBH
Helpful - 0
Avatar universal
Thanks for info. after I read your response I call doctors office and sent them a picture.  They are supposed to get back tomorrow.  Will keep you updated and go on chemo site.
Helpful - 0
Have an Answer?

You are reading content posted in the Hepatitis C Community

Top Hepatitis Answerers
317787 tn?1473358451
DC
683231 tn?1467323017
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?